66958members
353366posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Mood whilst on zolodex and anastrazole?

2 REPLIES 2
Highlighted
Community Champion

Re: Mood whilst on zolodex and anastrazole?

Hi MM

Didn't want to read and leave, but I don't think I'm going to be much help!

As you know I'm on letrozole and zoladex (still!.... Haven't been given an end date yet). I do have down days from time to time,which isn't like me, but I don't know what causes it. Could be menopausal?

I think you'll probably stop the zoladex before me, so let me know how it goes. 

Sue xx 

 

Highlighted
Member

Re: Mood whilst on zolodex and anastrazole?

Anyone?

 

MM

xx

Highlighted
Member

Mood whilst on zolodex and anastrazole?

Hi Ladies

 

So have been taking anastrazol for nearly 3 years and zolodex for a couple of months less and have suffered since being on it with low mood and anxiety.  I wake up in the night worrying about things which are not even cancer related and over think everything as I can't seem to turn the brain off! I'm moody a lot of the time and often have low self esteem and low confidence and can cry at anything!  Also noticed weight gain which is hard as always been fit and I jog too but it just won't shift.

 

Not sure if all of these symptoms are menopause or are caused by the anastrazol or the zolodex. I think I am due to stop zolodex very soon so wonder if that will help my mood? I hope so!

 

I often wonder where have I gone as I used to be a confident 'together' sort of person but now feel a bit of a shell.

 

Anyone else feel like me and can relate to this and did you feel better after stopping zolodex?

 

Thanks ladies!

 

MM

xx